# SDR A6WA2012FA0000758

- Difficulty date: November 10, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- Aircraft time: 29,837 hours, 29,006 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin & Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PERFORMED AN AIR START OF BOTH ENGINES.  AFTER BRINGING PACKS ONLINE AND CLOSING PAX DOOR COCKPIT AND CABIN FILLED WITH A HAZY SMOKE AND TOXIC SMELLING ODOR.  PACKS TAKEN OFFLINE.  BOTH ENGINES WERE SHUT DOWN.  HAZE/ODOR DISSIPATED.  MX CONTACTED.  PAX DEPLANED WHILE MX CAME OUT TO CHECK PACKS.  EMPLOYED ALTERNATE AIR CART AND RAN PACKS.  FAINT SMELL WAS DETECTED, BUT WAS TOLERABLE AND NO SMOKE WAS PRESENT.  ELECTED TO RESUME FLIGHT.  JUST PRIOR TO ACCELERATION SAME ODOR WAS DETECTED, BUT FAINTER THAN PREVIOUSLY EXPERIENCED ON GROUND.  ONCE AGAIN IT DISSIPATED ENOUGH THAT CREW WAS COMFORTABLE CONTINUING THE FLIGHT.  ON ARRIVAL, WHILE CONFIGURING AND BRINGING UP THRUST, THE SAME ODOR APPEARED.  MX PERFORMED ENGINE RUNS WITH NO ODOR NOTED PER AMM 71-00-00.  ALL OPS CHECKS GOOD.
